# SDR NACA2022122400001

- Difficulty date: December 24, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 86,249 hours, 14,593 cycles
- Engine: Ge CF680C2B6
- Engine time: 5,633 hours, 1,279 cycles
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Indicator
- Condition: Malfunctioned
- Location: Fuel Flow
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L ENGINE FUEL FLOW INDICATOR SHOWING 0.0 1 MIN AFTER ENG START. PERFORMED L ENGINE IDLE RUN AND OPS CHECKED L ENG FUEL FLOW INDICATOR, HAD INSTANT READING OF 0.6 FF PER AMM 73-31-01, OPS CHECKED GOOD.
